# SDR UALA2011031501233

- Difficulty date: March 15, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 59,248 hours, 8,591 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: S210W1101012
- Part serial: 93
- Condition: Worn
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD IP VALVE WORN ON NR 1.  REPLACED VALVE.   OPS NORMAL.
